# SDR RYN2005F00002

- Difficulty date: December 24, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: ELDGZ
- Make and model: Boeing 737-800
- Aircraft serial: 28718
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURIZATION.  REMOVED AND REPLACED OUTFLOW VALVE. (K)
